# SDR UIEA2025040100425

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 98,778 hours, 22,645 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Torsion Box
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TORSION BOX TOP SKIN BTW RBL 13.83 AND RBL 41.50, STGR 3 AT HORIZONTAL STABILIZER CENTER SECTION.( ON TORSION BOX TOP SKIN BTW RBL 13.83 AND RBL 41.50, STGR 3 AT HORIZONTAL STABILIZER CENTER SECTION, CORROSION LEVEL 2 WAS REPAIRED IAW TRE6755083 ISSUED DATE 22MAR25, RDR NUMBER: CMA-TLS-25-0025-08B DATE 25MAR25. NO FURTHER DEFECTS NOTED. )
